# SDR AALA202203286707

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737*
- Aircraft serial: 30093
- Aircraft time: 59,720 hours, 24,850 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pad
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16F EMERGENCY EXIT DOOR PAD MISSING. INSTALLED 16F EMERGENCY EXIT DOOR PAD PER AMM 25-21-20.
